Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 14, Number 5  


The conjugacy of involutions in finite groups with decomposable Sylow $2$-subgroups
R. Zh. Aleev
491
A two-element separable enumerated set $\gamma $ with an unsolvable problem $P(\gamma ,\gamma )$
S. D. Denisov
523
Proof of a lemma on model completeness
G. T. Kozlov, A. I. Kokorin
533
The theory of abelian groups with predicates that distinguish subgroups and with endomorphism operations
V. I. Mart'yanov
536
Nilpotency of the associator ideal of a free finitely generated $(-1,$ $1)$-ring
S. V. Pchelintsev
543
Theories of abelian groups with predicates that distinguish subgroups
A. M. Slobodskoi, E. I. Fridman
572
A test for the nonsimplicity of groups
V. P. Shunkov
576
Алгебра и логика Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021